# SDR IPXA10559674

- Difficulty date: April 20, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MCB SEAT TRACK BS 1100 BL 0.00 WL 208 LT FLANGE HAS A GOUGE.  FOUND DAMAGE TO BE OUT OF LIMITS, R & R SEAT TRACK BS 1080-1180 IAW SRM 53-40-52-01I.
